Translator Disclaimer
2013 Shuffle algebras, homology, and consecutive pattern avoidance
Vladimir Dotsenko, Anton Khoroshkin
Algebra Number Theory 7(3): 673-700 (2013). DOI: 10.2140/ant.2013.7.673

Abstract

Shuffle algebras are monoids for an unconventional monoidal category structure on graded vector spaces. We present two homological results on shuffle algebras with monomial relations, and use them to prove exact and asymptotic results on consecutive pattern avoidance in permutations.

Citation

Download Citation

Vladimir Dotsenko. Anton Khoroshkin. "Shuffle algebras, homology, and consecutive pattern avoidance." Algebra Number Theory 7 (3) 673 - 700, 2013. https://doi.org/10.2140/ant.2013.7.673

Information

Received: 13 September 2011; Accepted: 8 April 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1271.05101
MathSciNet: MR3095223
Digital Object Identifier: 10.2140/ant.2013.7.673

Subjects:
Primary: 05E15
Secondary: 05A05, 05A15, 05A16, 16E05, 18G10

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.7 • No. 3 • 2013
MSP
Back to Top